# SDR SIMA201806075005

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 32,945 hours, 28,111 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 14534156401
- Part serial: 14500907
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE  DETECTOR TEST FAILED AT THE NR 2 FIRE HANDLE,  LIGHT NOT COMING ON.  REMOVED AND REPLACED FIRE DETECTION PANEL AND THE NR 2 FIRE HANDLE IAW AMM 26-00-01, AND 26-21-01. OPS CHECKED GOOD IAW AMM 26-10-00.
